# SDR AALA201805289002

- Difficulty date: May 3, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON SEAT TRACK BETWEEN FR 32 TO FR 33, LBL Y765 IN PASSENGER CABIN. REPAIRED SEAT TRACK PER SRM 51-72-11 AND DRAWING D53231730.
